# SDR GTIA9700314

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 1F4714
- Condition: Stuck
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DTW - FLT 637 - ABORTED TAKEOFF, RETURNED TO GATE.  ON TAKEOFF, LEFT THROTTLE LEVER STUCK THREE-FOURTHS OF THE WAY.  TAKEOFF ABORTED AT DTW.  INSPECTION REVEALED LOOSE HARDWARE ASSY AT NR 1 GEARBOX, SECURED AND SAFETIED LOOSE HARDWARE; ALSO, REPLACED POWER CONTROL CRANK AND ROD END AT CROSS SHAFT DUE TO SLIGHT WEAR.  RIGGED LINKAGE AND PERFORMED ENGINE RUN IAW MM 71-00.  NO TRIM REQUIRED.  OPS CHECK SATISFACTORY.  (X)
